# SDR UIEA2021110302337

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD RELIABILITY START CVG-ONT , SAT-52 DEGREES C , FL360, 3 START ATTEMPTS WERE MADE, ALL UNSUCCESSFUL. NO EGT WAS INDICATED (REMAINED AT 0) MAX RPM 25.(  PERFORMED APU BITE IAW FIM 49-11 F/T 9J8. NO FAULTS NOTED, PERFORMED MULTIPULE STARTS OF APU IAW AMM 49-11-00. ALL OPS CHECK GOOD. NO DEFECTS NOTED  )
